MAUDE Adverse Event Report: K2M, INC. CONTOURED DEFORMITY ROD, DUAL HEX; SIZE Ø5.5X375 MM COCR; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS

K2M, INC. CONTOURED DEFORMITY ROD, DUAL HEX; SIZE Ø5.5X375 MM COCR; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Catalog Number 111-B655375
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery approximately 3.5 months post-operatively to address two fractured denali contoured deformity rods.This report captures the second of two rods.
 
Additional Manufacturer Narrative
An updated communication received from the field indicates that only one denali contoured deformity rod fractured.This event is captured in 3004774118-2025-00053.Therefore, there is no allegation of device failure against the device captured in this record.This device is concomitant and this event is no longer reportable to the fda.
 
Event or Problem Description

Brand Name
CONTOURED DEFORMITY ROD, DUAL HEX; SIZE Ø5.5X375 MM COCR
Common Device Name
PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPATHIC SCOLIOSIS
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21758890
Report Number3004774118-2025-00052
Device Sequence Number8647914
Product Code OSH
UDI-Device Identifier10888857274013
UDI-Public10888857274013
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111-B655375
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown